MAUDE Adverse Event Report: ULRICH GMBH & CO. KG GOLDEN GATE; SCREW, LENGTH 40MM

ULRICH GMBH & CO. KG GOLDEN GATE; SCREW, LENGTH 40MM
Model Number CS 3608-040
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer).Exemption # e2014011.Report is being submitted past 30 day deadline based on retrospective review conducted 6/27/2019.
 
Event or Problem Description
Metal shavings from screws sheered off while surgeon was removing them during initial surgery to reposition the plate.Report 1/2.

Brand Name
GOLDEN GATE
Common Device Name
SCREW, LENGTH 40MM
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key8745574
Report Number9612420-2019-00043
Device Sequence Number2637945
Product Code KWQ
UDI-Device Identifier04052536080878
UDI-Public4052536080878
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101353
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/28/2019
Report Date (Section F) 08/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS 3608-040
Device Catalogue NumberCS 3608-040
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/01/2018
Date Report to Manufacturer08/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2018
Initial Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age61 YR